# SDR DALA2024042204619

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 69,738 hours, 30,312 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0302501) STRINGER DAMAGED AT STA. 540 26L. REPAIR ON STRINGER 27L REF: B737-800 SRM 53-00-03-2R PROCEDURE 1 REPAIR 1.
